Top answers from doctors based on your search:
Disclaimer

oxycodone overdose

A 32-year-old member asked:
Dr. Scott Naftulin
34 years experience Pain Management
Urine drug testing: If a person presents with evidence of an overdose, urine or blood testing can be done to determine the presence or absence of drugs including oxycodon ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Mary Efremov
43 years experience Internal Medicine
Death, coma: Not a drug to play around with.
Dr. Gregory Fiasconaro III
32 years experience Anesthesiology
Complex: Overdose of any narcotic can cause sedation and inadequate respiration, slowed breathing. A person might not be able to speak well or respond appropr ... Read More
4
4 thanks
A 33-year-old male asked:
Dr. Austina Cho
26 years experience Psychiatry
Taking too much: An oxycodone overdose would be taking more than the prescribed dose and most likely experiencing side effects which can include sedation, slowed breat ... Read More
A 46-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
45 years experience Family Medicine
Medication/Support: A drug given to compete with the opioid receptor in the nervous system and basic support of circulation and respiration.
A 33-year-old member asked:
Dr. Troy Gras
Dr. Troy Gras answered
21 years experience Anesthesiology
No: Naloxone is the antidote to an oxycodone overdose. Naloxone is an opiate-receptor competitive antagonist, which means it blocks the receptors that ox ... Read More
5
5 thanks
A 33-year-old member asked:
Dr. Pascal Scemama de gialluly
12 years experience Anesthesiology
Stop breathing: Overdose of narcotic medications such as oxycodone will result in a number of effects depending on the dose to include: unconsciousness and decrease i ... Read More
A 49-year-old member asked:
Dr. Peter Fischer
25 years experience Anesthesiology
Narcotic(Opioid) OD: Overdose with any opioid will potentially cause the following: respiratory depression, hypotension, shock and/or subsequent respiratory and cardiac a ... Read More
A 20-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Hangover.: Both of those medications are short acting and do not give overdose a day later. Peak effects are seen within a few hours and taper after that. May ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
45 years experience Family Medicine
Depends: That depends upon your tolerance to opioids.
1
1 thank
A 32-year-old member asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
Not likely: While this may seem like a large dose to you, and it would be for someone who was opioid-naive, people who are on oxycodone for pain can take doses of ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month